MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, a 29mm non-abbott product was implanted that was unsuccessful with aortic regurgitation noted.A root enlargement was done when the 29mm non-abbott device was implanted.It was decided to proceed with a valve in valve procedure.A 29mm portico valve was then implanted in a valve in valve procedure.It was noted during the procedure that the device was not anchored very well due to no calcium in the implant location.During the post operative echocardiogram, a trivial leak was noted.On (b)(6) 2022, during a follow up echocardiogram, it was discovered that there was moderate aortic regurgitation and paravalvular leak.The valve had migrated and was now too deep.An additional valve will need to be implanted, but is not scheduled yet.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of moderate aortic regurgitation, migration and paravalvular leak was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 29mm non-abbott product was implanted that was unsuccessful with aortic regurgitation noted.A root enlargement was done when the 29mm non-abbott device was implanted.It was decided to proceed with a valve in valve procedure.A 29mm portico valve was then implanted in a valve in valve procedure.It was noted during the procedure that the device was not anchored very well due to no calcium in the implant location.During the post operative echocardiogram, a trivial leak was noted.On 04 october 2022, during a follow up echocardiogram, it was discovered that there was moderate aortic regurgitation and paravalvular leak.The valve had migrated and was now too deep.An additional valve will need to be implanted, but is not scheduled yet.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15693386
Report Number2135147-2022-01840
Device Sequence Number15293663
Product Code NPT
UDI-Device Identifier05415067012500
UDI-Public05415067012500
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberPRT-29
Device Catalogue NumberPRT-29
Device Lot Number8155042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE FLEXNAV DELIVERY SYSTEM, FNAV-DS-LG, 8235051
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale